Psoriasis during natalizumab treatment for multiple sclerosis

@article{MillnPascual2012PsoriasisDN,
  title={Psoriasis during natalizumab treatment for multiple sclerosis},
  author={Jorge Mill{\'a}n-Pascual and Laura Turp{\'i}n-Fenoll and Pablo del Saz-Saucedo and Ignacio Rueda-Medina and Santiago Navarro-Mu{\~n}oz},
  journal={Journal of Neurology},
  year={2012},
  volume={259},
  pages={2758-2760}
}
Beta-interferon therapy is known to trigger psoriasis, but this effect has not been previously reported for other multiple sclerosis treatments, such as natalizumab. The following is a case report. A 31-year-old woman affected by psoriasis and relapsing–remitting multiple sclerosis suffered a severe worsening of psoriasis symptoms during natalizumab treatment and acquired a drug-resistant course. This case suggests that aggravation of psoriasis might be a rare side effect of natalizumab, and… CONTINUE READING
BETA
Tweets
This paper has been referenced on Twitter 1 time. VIEW TWEETS

From This Paper

Figures, tables, and topics from this paper.

References

Publications referenced by this paper.
SHOWING 1-10 OF 20 REFERENCES

Bullous pemphigoid occurring during efalizumab treatment for psoriasis: a paradoxical immune reaction? Dermatology

  • K Monnier-Murina, A Du Thanh, S Merlet-Abrans
  • 2009
1 Excerpt

Similar Papers

Loading similar papers…